skin-hair-icon
Body rashes post meds
I took a 5 day course of gramocef for stomach upset. a day after finishing the course, i have itching all over my body (no visible rashes as such). could this be a side effect of gramocef? will this recede on its own?
79 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
There are two things here to be considered.  The infection per se can cause itching and gramocef also . If itching subsides in due course nothing to worry. If in case it persists then detailed examination with certain blood tests would help to find out the root cause. Till that time apply calamine lotion and take cetrizine tab you will relieved.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.